You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
STABILITY OF CONSTANT EQUILIBRIUM STATE FOR DISSIPATILE BALANCE LAWS SYSTEM WITH A CONVEX ENTROPY
TOMMASO RUGGERI and DENIS SERRE
Quarterly of Applied Mathematics
Vol. 62, No. 1 (March 2004), pp. 163-179
Published by: Brown University
Stable URL: http://www.jstor.org/stable/43638577
Page Count: 17
You can always find the topics here!Topics: Entropy, Conservation laws, Mathematical constants, Eigenvectors, Law, Thermodynamics, Eigenvalues, Liapunov functions, Mathematical theorems
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
For a one-dimensional system of dissipâtive balance laws endowed with a convex entropy, we prove, under natural assumptions, that a constant equilibrium state is asymptotically L²-stable under a zero-mass initial disturbance. The technique is based on the construction of an appropriate Liapunov functional involving the entropy and a so-called compensation term.
Quarterly of Applied Mathematics © 2004 Brown University